# SDR YENA2024061100862

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Cracked
- Location: Escape Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH WING TO BODY FAIRING LOWER EVACUATION LIGHT COVER CRACKED; REMOVED AND INSTALLED NEW LH WING TO BODY FAIRING LWR EVAC LIGHT COVER IAW EMBRAER 190 AMM 33-50-25.'
